Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Missed period after taking primolut n tablet

after taking primolut n tablet for 6days periods not yet come after taking primolut n tablet for 7days twice in a day from 19th to 25th day.period is missing for 5 days what will be the reasons
Asked On : Sat, 30 Jul 2011
Answers:  2 Views:  3015
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi welcome to HCM.
For postponement of periods
*tab PRIMOLUT-N 5mg BD i.e. one tab n morning and one tab in evening
*when the requirement to postpone period is over stop the drug and period will follow within a week.
*it is safe
*it is presumed that postponement of period is required for few days only.You should not take this if you are pregnant it causes fetal you wait for 1 day or 2days thn you consult respective doctor ok
Answered: Sat, 30 Jul 2011
General & Family Physician Dr. Vasudha Jayant Athavale's  Response
PL. wait for two days more . you may get bleeding .
If not most probably you are pregnant/some other problem .The pregnqancy,if +ve , needs to be terminated.
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor